# SDR 04FDEA01441

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R SECTION (10 INCHES FWD OF FR 74 TO JUST AFT OF FR 80/82) HAS 6 EA AREAS OF CORROSION INCLUDING ON AND UNDER SCALLOPS.  6 INCHES FWD OF FR 74, BETWEEN FR 74 AND FR 75, BETWEEN FR 75 AND 76, 1 INCH FWD OF FR 76, 1 INCH AFT OF FR 76, AND 7 INCHES AFT OF FR 76.  REMOVED SEAT TRACK, REPLACEMENT TRACK FABBED FROM 7075-T6511, TREATED, PRIMED, TOP COATED AND INSTALLED REPLACEMENT SEAT TRACK PER SRM A300-600 51-21-10, 51-74-10, 53-10-16 PG 205 FIG 201.
